# SDR AALA202108275200

- Difficulty date: August 12, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 60,289 hours, 24,850 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Ball
- Part number: 141A62171
- Condition: Gouged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: GOUGE IN 1L DOOR CENTERING GUIDE BALL. REPLACED GUIDE BALL WITH NEW IAW CMM 52-16-12, OPS CHECK GOOD.
